A friend of mine took E a few days ago, which we've found out as a "Red Star" at ecstasydata.org. It contains: 19 MDMA
, 1 MDA
. What does that mean? 1 part MDA, 19 parts MDMA?
Anyway, it was the first time he took E, and he took two pills, with an interval of two hours. Everything was pefekt and he felt excellent.
When he woke up the next day, he wasn't able to talk; the letters just fell wrong, like extreme dyslexism, but orally. He couldn't either wright sms, he pushed wrong buttons. And he put wrong things at the wrong place, like the bread in the fridge. He couldn't count all the months, some missed.
He knew what he wanted to say and wright, but when he tried, it went wrong. It was hardly possible to understand what he tried to say.
It lasted for about treee hours, then he was normal.
So, does anybody know what happened? Has anybody experienced the same thing?
What happened medically? Too high or low levels of some transmitter substances?
I really would like an answer for this event, and if somebody know where to read about what i've discribed, please link to it